On Commuting Differential Operators
MetadataShow full metadata
The theory of commuting linear differential expressions has received a lot of attention since Lax presented his description of the KdV hierarchy by Lax pairs (P,L). Gesztesy and the present author have established a relationship of this circle of ideas with the property that all solutions of the differential equations Ly=zy, z ∈ C, are meromorphic. In this paper this relationship is explored further by establishing its existence for Gelfand-Dikii systems with rational and simply periodic coefficients.
CitationWeikard, R. (2000). On commuting differential operators. Electronic Journal of Differential Equations, 2000(19), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.